Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 18 (1995), Issue 1, Pages 97-106
http://dx.doi.org/10.1155/S0161171295000135

Coordinate d-dimension prints

Dpartment of Mathenatics, Kyungpook National University, Taegn 702-701, Korea

Received 3 February 1993; Revised 28 April 1993

Copyright © 1995 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hung Hwan Lee and In Soo Baek, “Coordinate -dimension prints ,” International Journal of Mathematics and Mathematical Sciences, vol. 18, no. 1, pp. 97-106, 1995. doi:10.1155/S0161171295000135